# SDR ABXA9600143

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 59104819
- Condition: Damaged
- Location: Fs 658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND A REPAIR ON THE LOWER CENTER WING SKIN AT FS 658 BETWEEN BL 4.0 AND 24.0 THAT WAS NOT PER THE DC-9 SRM.  REPAIRED LOWER WING CENTER SKIN IAW ABX REA D957-12798-MR.
